# SDR AALA991028

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 24hj
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN ROWS 24HJ AND 25HJ INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH LIGHT STRIP CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL, OPERATION.  (X)
